# SDR F3LA96065

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACKED STRINGER CLIP BS 727A STRINGER 21R.  REMOVED STRINGER CLIP BS 727A STRINGER 21R.  FABRICATED STRINGER CLIP, ALODINED AND PRIMED.  INSTALLED STRINGER CLIP IAW SRM 51-20-1 AND SRM 51-30-02.  (M)
